# SDR ASOA201101261

- Difficulty date: July 2, 2011
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 27,455 hours, 23,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT LOWER SKIN WING PLANK AT WS 148.019.
